Alert archive / Kansas / River Flood Warnings in 2015
River Flood Warning 9, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at May 17, 2015, 2:36 PM CDT for Neosho County, Kansas. It took effect at May 17, 2015, 11:40 PM CDT. It was in force for 42 hr.
The area
The outline as issued.
The facts
- Issued
- May 17, 2015, 2:36 PM CDT (19:36 UTC)
- In effect from
- May 17, 2015, 11:40 PM CDT
- Expired
- May 19, 2015, 5:10 PM CDT
- In force
- 42 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Neosho County, KS
The river
Written for the forecast point Neosho River near Erie (EREK1). The gauge peaked at 28.14 ft at May 17, 2015, 10:00 PM CDT.
- Action stage
- 27 ft
- Minor stage
- 29 ft
- Moderate stage
- 32 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07183300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
328
WGUS43 KICT 171936
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
236 PM CDT SUN MAY 17 2015
...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas...
Neosho River Near Chanute affecting Allen and Neosho Counties.
Neosho River Near Erie affecting Neosho County.
Neosho River Near Parsons affecting Labette and Neosho Counties.
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Kansas...
Neosho River Near Oswego affecting Cherokee and Labette Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC001-133-180936-
/O.NEW.KICT.FL.W.0008.150517T2237Z-150519T0537Z/
/CNUK1.1.ER.150517T2237Z.150518T1200Z.150518T1737Z.NO/
236 PM CDT SUN MAY 17 2015
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Neosho River Near Chanute.
* From this afternoon until late Monday night.
* At 1:31 PM Sunday the stage was 21.8 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 24.5 feet by Monday morning. The river
will fall below flood stage by early Monday afternoon.
* Impact...At 25.5 feet...Flooding occurs along 800 Street from
Patrolia down to Chanute. Also 3/4 of a mile east of Chanute, Dump
Road floods.
&&
FLD OBSERVED FORECAST 6 AM
Location STG STG DAY TIME Mon Tue Wed
Chanute 23.0 21.8 Sun 02 PM 24.5 12.2 10.0
&&
LAT...LON 3782 9552 3766 9551 3757 9538 3767 9531
3772 9537 3782 9539
$$
KSC133-180936-
/O.NEW.KICT.FL.W.0009.150518T0440Z-150519T2210Z/
/EREK1.1.ER.150518T0440Z.150518T1800Z.150519T0410Z.NO/
236 PM CDT SUN MAY 17 2015
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Neosho River Near Erie.
* From this evening until Tuesday afternoon.
* At 2:15 PM Sunday the stage was 26.7 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 31.0 feet by early Monday afternoon. The river will fall
below flood stage by late Monday evening.
* Impact...At 29.0 feet...Expect flooding of lowlands along the
vicinity of the river.
&&
FLD OBSERVED FORECAST 6 AM
Location STG STG DAY TIME Mon Tue Wed
Erie 29.0 26.7 Sun 02 PM 30.6 23.3 14.8
&&
LAT...LON 3757 9538 3745 9521 3754 9511 3767 9531
$$
KSC099-133-180936-
/O.NEW.KICT.FL.W.0010.150518T0400Z-150520T0341Z/
/PPFK1.1.ER.150518T0400Z.150518T1800Z.150519T1541Z.NO/
236 PM CDT SUN MAY 17 2015
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Neosho River Near Parsons.
* From this evening until Tuesday evening.
* At 1:00 PM Sunday the stage was 17.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 22.7 feet by early Monday afternoon. The river will fall
below flood stage by late Tuesday morning.
* Impact...At 23.0 feet...Flood waters spread over fields to a
distance of 1 and one fourth miles. Several county roads, mainly
along the left bank are inundated. Several residents which live
along the right bank in the vicinity of Highway 400 may experience
water entering their homes at basement levels.
&&
FLD OBSERVED FORECAST 6 AM
Location STG STG DAY TIME Mon Tue Wed
Parsons 21.0 17.0 Sun 01 PM 22.2 21.8 11.6
&&
LAT...LON 3745 9521 3726 9518 3727 9508 3754 9511
$$
KSC021-099-180936-
/O.EXT.KICT.FL.W.0007.150518T1445Z-150520T2127Z/
/OSWK1.2.ER.150518T1445Z.150519T1200Z.150520T0327Z.NO/
236 PM CDT SUN MAY 17 2015
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Neosho River Near Oswego.* From Monday morning until Wednesday afternoon.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.8
feet Tuesday morning.
* Impact...At 21.0 feet...Xavier Road leading north from the river
gage bridge floods. Also 13000 Road next to the left river bank
becomes affected by flood waters.
&&
FLD OBSERVED FORECAST 6 AM
Location STG STG DAY TIME Mon Tue Wed
Oswego 17.0 MSG 15.9 20.8 10.7
&&
LAT...LON 3726 9518 3703 9513 3703 9507 3727 9507
$$3 follow-up statements
169
WGUS83 KICT 180159
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
859 PM CDT SUN MAY 17 2015
...The flood warning continues for the following river in Kansas...
Neosho River Near Chanute affecting Allen and Neosho Counties.
Neosho River Near Erie affecting Neosho County.
Neosho River Near Parsons affecting Labette and Neosho Counties.
Neosho River Near Oswego affecting Cherokee and Labette Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC001-133-181559-
/O.EXT.KICT.FL.W.0008.000000T0000Z-150519T0720Z/
/CNUK1.1.ER.150518T0452Z.150518T1200Z.150518T1920Z.NO/
859 PM CDT SUN MAY 17 2015
The Flood Warning continues for
The Neosho River Near Chanute.
* Until late Monday night.
* At 8:45 PM Sunday the stage was 22.7 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 23.3 feet by Monday morning. The river will fall below
flood stage by early Monday afternoon.
* Impact...At 23.0 feet...The right bank overflows and agricultural
flooding can be expected.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Mon Tue Wed
Chanute 23.0 22.7 Sun 09 PM 22.3 11.9 9.7
&&
LAT...LON 3782 9552 3766 9551 3757 9538 3767 9531
3772 9537 3782 9539
$$
KSC133-181559-
/O.EXT.KICT.FL.W.0009.150518T0450Z-150520T0430Z/
/EREK1.1.ER.150518T0450Z.150518T1800Z.150519T1030Z.NO/
859 PM CDT SUN MAY 17 2015
The Flood Warning continues for
The Neosho River Near Erie.
* From this evening until Tuesday evening.
* At 8:15 PM Sunday the stage was 28.1 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 31.0 feet by early Monday afternoon. The river will fall
below flood stage by Tuesday morning.
* Impact...At 29.0 feet...Expect flooding of lowlands along the
vicinity of the river.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Mon Tue Wed
Erie 29.0 28.1 Sun 08 PM 30.6 21.2 14.3
&&
LAT...LON 3757 9538 3745 9521 3754 9511 3767 9531
$$
KSC099-133-181559-
/O.EXT.KICT.FL.W.0010.150518T0153Z-150520T1248Z/
/PPFK1.1.ER.150518T0146Z.150518T1800Z.150520T0048Z.NO/
859 PM CDT SUN MAY 17 2015
The Flood Warning continues for
The Neosho River Near Parsons.
* From this evening until Wednesday morning.
* At 8:01 PM Sunday the stage was 20.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 22.9 feet by early Monday afternoon. The river will
fall below flood stage by Tuesday evening.
* Impact...At 23.0 feet...Flood waters spread over fields to a
distance of 1 and one fourth miles. Several county roads, mainly
along the left bank are inundated. Several residents which live
along the right bank in the vicinity of Highway 400 may experience
water entering their homes at basement levels.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Mon Tue Wed
Parsons 21.0 20.8 Sun 08 PM 22.9 21.4 11.2
&&
LAT...LON 3745 9521 3726 9518 3727 9508 3754 9511
$$
KSC021-099-181559-
/O.EXT.KICT.FL.W.0007.150518T1251Z-150521T0637Z/
/OSWK1.2.ER.150518T1251Z.150519T1200Z.150520T1237Z.NO/
859 PM CDT SUN MAY 17 2015
The Flood Warning continues for
The Neosho River Near Oswego.
* From Monday morning until late Wednesday night.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.8
feet Tuesday morning.
* Impact...At 21.0 feet...Xavier Road leading north from the river
gage bridge floods. Also 13000 Road next to the left river bank
becomes affected by flood waters.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Mon Tue Wed
Oswego 17.0 8.9 MSG 20.5 20.3 10.2
&&
LAT...LON 3726 9518 3703 9513 3703 9507 3727 9507
$$782
WGUS83 KICT 180807
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
307 AM CDT MON MAY 18 2015
...The flood warning is cancelled for the following river in
Kansas...
Neosho River Near Chanute affecting Allen and Neosho Counties.
...The flood warning continues for the following river in Kansas...
Neosho River Near Erie affecting Neosho County.
Neosho River Near Parsons affecting Labette and Neosho Counties.
Neosho River Near Oswego affecting Cherokee and Labette Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades, especially
at night! Shallow flowing water can wash a vehicle from the roadway.
&&
KSC001-133-180837-
/O.CAN.KICT.FL.W.0008.000000T0000Z-150519T0720Z/
/CNUK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
307 AM CDT MON MAY 18 2015
The Flood Warning is cancelled for
The Neosho River Near Chanute.
* At 2:46 AM Monday the stage was 22.6 feet.
* Flood stage is 23.0 feet.
* Forecast...The river crested below flood stage at 22.7 feet. The
river will fall to 17.9 feet around 7 AM Tuesday morning.
* Impact...At 23.0 feet...The right bank overflows and agricultural
flooding can be expected.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Tue Wed Thu
Chanute 23.0 22.6 Mon 3 AM 17.9 11.2 9.3
&&
LAT...LON 3782 9552 3766 9551 3757 9538 3767 9531
3772 9537 3782 9539
$$
KSC133-182207-
/O.EXT.KICT.FL.W.0009.000000T0000Z-150519T1200Z/
/EREK1.1.ER.150518T1800Z.150518T1800Z.150518T1800Z.NO/
307 AM CDT MON MAY 18 2015
The Flood Warning continues for
The Neosho River Near Erie.
* Until Tuesday morning.
* At 2:15 AM Monday the stage was 28.1 feet.
* Flood stage is 29.0 feet.
* Forecast...The river is expected to rise to near flood stage this
afternoon.
* Impact...At 29.0 feet...Expect flooding of lowlands along the
vicinity of the river.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Tue Wed Thu
Erie 29.0 28.1 Mon 2 AM 26.4 17.1 13.7
&&
LAT...LON 3757 9538 3745 9521 3754 9511 3767 9531
$$
KSC099-133-182207-
/O.EXT.KICT.FL.W.0010.000000T0000Z-150520T0707Z/
/PPFK1.1.ER.150518T0130Z.150518T1800Z.150519T1907Z.NO/
307 AM CDT MON MAY 18 2015
The Flood Warning continues for
The Neosho River Near Parsons.
* Until late Tuesday night.
* At 2:01 AM Monday the stage was 22.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.9 feet by this
afternoon. The river will fall below flood stage early Tuesday
afternoon.
* Impact...At 23.0 feet...Flood waters spread over fields to a
distance of 1 and one fourth miles. Several county roads, mainly
along the left bank are inundated. Several residents which live
along the right bank in the vicinity of Highway 400 may experience
water entering their homes at basement levels.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Tue Wed Thu
Parsons 21.0 22.2 Mon 2 AM 22.4 15.0 10.5
&&
LAT...LON 3745 9521 3726 9518 3727 9508 3754 9511
$$
KSC021-099-182207-
/O.EXT.KICT.FL.W.0007.150518T1305Z-150521T0142Z/
/OSWK1.2.ER.150518T1305Z.150519T1200Z.150520T0742Z.NO/
307 AM CDT MON MAY 18 2015
The Flood Warning continues for
The Neosho River Near Oswego.
* From this morning until Wednesday evening.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.5
feet Tuesday morning.
* Impact...At 21.0 feet...Xavier Road leading north from the river
gage bridge floods. Also 13000 Road next to the left river bank
becomes affected by flood waters.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Tue Wed Thu
Oswego 17.0 MSG 20.5 15.0 9.4
&&
LAT...LON 3726 9518 3703 9513 3703 9507 3727 9507
$$
ES339
WGUS83 KICT 181328
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
828 AM CDT MON MAY 18 2015
...The flood warning is cancelled for the following river in
Kansas...
Neosho River Near Erie affecting Neosho County.
...The flood warning continues for the following river in Kansas...
Neosho River Near Oswego affecting Cherokee and Labette Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC133-181358-
/O.CAN.KICT.FL.W.0009.000000T0000Z-150519T1200Z/
/EREK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
828 AM CDT MON MAY 18 2015
The Flood Warning is cancelled for
The Neosho River Near Erie.
* At 8:15 AM Monday the stage was 27.7 feet.
* Flood stage is 29.0 feet.
* Forecast...The river crested below flood stage at 28.1 feet. The
river will fall to 25.8 feet by Tuesday morning.
* Impact...At 28.0 feet...The road at 160th Street that is 4 miles
northwest of Erie, next to the river, may take on water.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Tue Wed Thu
Erie 29.0 27.7 Mon 08 AM 25.8 17.5 13.9
&&
LAT...LON 3757 9538 3745 9521 3754 9511 3767 9531
$$
KSC021-099-190328-
/O.EXT.KICT.FL.W.0007.000000T0000Z-150521T0133Z/
/OSWK1.1.ER.000000T0000Z.150519T0600Z.150520T0733Z.NO/
828 AM CDT MON MAY 18 2015
The Flood Warning continues for
The Neosho River Near Oswego.
* Until Wednesday evening.
* At 7:00 AM Monday the stage was 17.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.9 feet by
early Tuesday morning. The river will fall below flood stage early
Wednesday morning.
* Impact...At 19.5 feet...Xavier Road leading north from the river
gage begins to see water near the road.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Tue Wed Thu
Oswego 17.0 17.1 Mon 07 AM 19.9 15.3 9.6
&&
LAT...LON 3726 9518 3703 9513 3703 9507 3727 9507
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 17, 2:11 PM CDT, 25 minutes earlier.
Area forecast discussion, May 17, 2:11 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 211 PM CDT SUN MAY 17 2015 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 207 PM CDT SUN MAY 17 2015 A COLD FRONT ASSOCIATED WITH THE DEPARTING UPPER LOW OVER THE UPPER MISSISSIPPI VALLEY...WILL DROP SOUTHWARD THROUGH THE FORECAST AREA TONIGHT INTO MONDAY MORNING SHIFTING WINDS TO NORTHERLY. THE FRONT SHOULD BE CLEARING OUR OKLAHOMA BORDER COUNTIES BY THE TIME THE CAP ERODES MONDAY AFTERNOON SUCH THAT STORM DEVELOPMENT SHOULD STAY MAINLY SOUTH OF THE OKLAHOMA BORDER. COOLER AIR WILL FILTER IN BEHIND THE FRONT FOR MONDAY INTO TUESDAY WITH THE MODELS SHOWING THE FRONT STALLING NEAR OR JUST SOUTH OF THE RED RIVER MONDAY NIGHT...BEFORE RETREATING NORTHWARD SOME DURING THE DAY TUESDAY. RICH GULF MOISTURE WILL RESIDE ALONG AND SOUTH OF THIS FRONT. THE GFS...NAM-WRF...ECMWF ALL SHOW A DECENT SHORTWAVE TROUGH EJECTING NORTHEASTWARD OUT OVER THE HIGH PLAINS LATE TUESDAY INTO WEDNESDAY. AS THIS FEATURE EJECTS OUT...A 35 KNOT SOUTHERLY LOW-LEVEL JET IS PROGGED TO DEVELOP FROM WEST TEXAS NORTHWARD INTO KANSAS WHICH WILL INDUCE ISENTROPIC UPGLIDE AND MODERATE MOISTURE TRANSPORT NORTH OF THE WARM FRONT. WIDESPREAD SHOWERS/THUNDERSTORMS SHOULD DEVELOP OVER THE HIGH PLAINS DURING TUESDAY...THEN SPREADING EASTWARD TUESDAY NIGHT INTO WEDNESDAY. INSTABILITY LOOKS MARGINAL AND SHEAR ON THE WEAK SIDE. MAINLY EXPECTING DECENT RAINFALL TOTALS OF 0.50 TO 1.50 INCHES WITH PERHAPS SMALL HAIL IN A FEW STRONGER CORES IN THE SOUTH. HIGH TEMPERATURES ARE EXPECTED TO BE BELOW NORMAL TUESDAY INTO WEDNESDAY WITH CLOUD COVER AND THE EVENTUAL EFFECTS OF RAINFALL. JMC .LONG TERM...(THURSDAY THROUGH SUNDAY) ISSUED AT 207 PM CDT SUN MAY 17 2015 THE SOUTHERN BRANCH OF THE SPLIT UPPER FLOW PATTERN WILL REMAIN ACTIVE DURING THIS EXTENDED FORECAST PERIOD. THE GFS AND ECMWF BOTH SHOW AN UPPER TROUGH EJECTING OUT OF THE SOUTHWESTERN STATES...ACROSS THE CENTRAL PLAINS OVER THE WEEKEND WITH THE GFS RETAINING THE INTENSITY OF THE SYSTEM A BIT LONGER. RICH GULF MOISTURE RETURN IS EXPECTED AHEAD OF THIS SYSTEM MAKING THUNDERSTORMS LIKELY OVER THE WEEKEND. TEMPERATURES WILL BEGIN THE PERIOD COOLER THAN NORMAL...MODERATING TO NEAR SEASONAL BY SATURDAY/SUNDAY. JMC && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 118 PM CDT SUN MAY 17 2015 VFR CONDITIONS WILL OCCUR AT ALL FORECAST LOCATIONS. THE GUSTY SOUTH WINDS WILL DECREASE WITH THE LOSS OF HEATING LATER THIS AFTERNOON. A WIND SHIFT TO A NORTHERLY DIRECTION WILL OCCUR LATE IN THE PERIOD AT ALL SPOTS EXCEPT FOR CNU. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 57 72 51 64 / 0 10 10 20 HUTCHINSON 55 69 49 62 / 0 0 10 30 NEWTON 56 70 48 62 / 0 0 10 10 ELDORADO 58 72 50 64 / 0 10 10 10 WINFIELD-KWLD 59 76 53 67 / 0 10 10 10 RUSSELL 52 67 45 58 / 0 0 10 50 GREAT BEND 52 67 47 57 / 0 0 10 60 SALINA 54 67 47 62 / 0 0 10 20 MCPHERSON 54 68 48 62 / 0 0 10 20 COFFEYVILLE 63 79 53 71 / 10 20 10 10 CHANUTE 61 75 51 67 / 10 10 10 10 IOLA 61 74 50 66 / 10 10 10 10 PARSONS-KPPF 62 78 52 69 / 10 10 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 17, 9:44 AM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 944 AM CDT SUN MAY 17 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-181445- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 944 AM CDT SUN MAY 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT MINOR LOWLAND AND SMALL STREAM FLOODING WILL CONTINUE OVER PARTS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE RIVER FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A RIVER FLOOD WARNING IS FORECAST TO PERSIST IN MINOR FLOOD INTO MONDAY AND TUESDAY IN CHASE COUNTY ALONG THE COTTONWOOD RIVER NEAR PLYMOUTH. PLEASE SEE THE LATEST RIVER FLOOD WARNING FOR MORE DETAILS. A FEW STRONG STORMS MAY BE POSSIBLE MONDAY DURING THE AFTERNOON ACROSS SOUTHEASTERN KANSAS ALONG THE FRONT AS IT MOVES SOUTHWARD ACROSS THE STATE. ANOTHER STORM SYSTEM WILL BE MOVING THROUGH THE REGION FOR TUESDAY AND WEDNESDAY. A FEW STRONG THUNDERSTORMS MAY BE POSSIBLE. SOME AREAS COULD SEE 0.75 TO 1.5 INCHES OF RAIN ON TOP OF THE RAIN RECEIVED YESTERDAY. THE BREAK BETWEEN THE PERIODS WILL HELP...ALTHOUGH SIGNIFICANTLY MORE RAIN COULD EXACERBATE ANY WATER ISSUES. PLEASE WATCH THIS PERIOD FOR ANY FLOODING CONCERNS SHOULD THEY BECOME MORE APPARENT. ANOTHER STORM SYSTEM IS EXPECTED TO IMPACT THE REGION FRIDAY NIGHT THROUGH SATURDAY. SOME OF THESE STORMS COULD BE STRONG WITH ANOTHER ROUND OF PLENTIFUL RAIN POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:35 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 55 min |
| May 16, 7:54 PM CDT | Areal Flood Warning | ICT | Harvey | 6 hr |
| May 16, 8:26 PM CDT | Special Weather Statement | ICT | Sedgwick | 34 min |
| May 16, 8:32 PM CDT | Special Weather Statement | ICT | Cowley | 28 min |
| May 16, 8:37 PM CDT | River Flood Warning | ICT | Sedgwick | 31 hr |
| May 16, 8:54 PM CDT | River Flood Warning | ICT | Sumner | 40 hr |
| May 16, 9:05 PM CDT | Areal Flood Warning | ICT | Marion | 6 hr |
| May 16, 9:33 PM CDT | Special Weather Statement | ICT | Cowley | 27 min |
| May 16, 9:55 PM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson | 35 min |
| May 16, 10:23 PM CDT | Special Weather Statement | ICT | Allen, Labette, Montgomery, Neosho, Wilson, Woodson | 22 min |
| May 16, 10:34 PM CDT | Special Weather Statement | ICT | Allen, Labette, Montgomery, Neosho, Wilson, Woodson | 26 min |
| May 16, 10:48 PM CDT | River Flood Warning | ICT | Kingman | 17 hr |
| May 16, 10:48 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Montgomery, Neosho, Wilson, Woodson | 57 min |
| May 16, 11:49 PM CDT | Areal Flood Warning | ICT | Allen, Chautauqua, Elk, Greenwood, Labette, Montgomery and 3 more | 9 hr |
| May 16, 11:53 PM CDT | Areal Flood Warning | ICT | Chase | 9 hr |
| May 17, 12:45 AM CDT | River Flood Warning | ICT | Marion | 31 hr |
| May 17, 1:29 AM CDT | Areal Flood Warning | ICT | Harvey, Marion | 9 hr |
| May 17, 2:01 AM CDT | River Flood Warning | ICT | Chase, Lyon | 45 hr |
| May 17, 7:23 AM CDT | River Flood Warning | ICT | Chase | 38 hr |
| May 17, 8:58 AM CDT | River Flood Warning | ICT | Cherokee, Labette | 64 hr |
| May 17, 2:36 PM CDT | River Flood Warning | ICT | Labette, Neosho | 56 hr |
| May 17, 2:36 PM CDT | River Flood Warning | ICT | Allen, Neosho | 34 hr |
Nearby
River Flood Warnings in Kansas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.